# SDR F3LA2009031700052

- Difficulty date: March 8, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 19,614 hours, 9,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175604800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C-CHECK, INSPECTION NOTED THE AFT GALLEY FLOOR PANEL, 261PF, HAS INSERTS PULLED OUT BY CORROSION.  MAINTENANCE INSTALLED A NEW FLOOR PANEL IAW AMM 53-42-12-400-001.
